# SDR AALA201703239013

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 63,409 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22185
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,541 hours, 3,537 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACKS  IAW AMM 33-51-11.  REMOVED AND REPLACED CHARGER ASSEMBLES   IAW AMM 33-51-11.  OPS CHECKED GOOD.
